# SDR ASAA2022101940414

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 58,718 hours, 17,653 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 4489
- Condition: Inoperative
- Location: Fire Detection
- Part time: 52,820 hours, 15,805 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 OVERHEAT HANDLE DOES NOT ILLUMINATE DURING PRE FLIGHT TEST, HOWEVER TESTING LOOP B PRODUCES PROPER TEST INDICATIONS, LOOP A SELECTION DOES NOT ILLUMINATE OVERHEAT FIRE HANDLE. GROUNDED - YES.  ACCOMPLISHED B737-800 FIM 26-10 TASK 805 NO FAULTS FOUND. CANNOT DUPLICATE WRITEUP AT THIS TIME. AS PREVIOUSLY SUGGESTED REMOVED AND REPLACED M279 ENGINE AND APU FIRE DETECT MODULE REF AMM 26-10-01. LOOP A&B TEST GOOD. GROUND VERIFICATION PASS.
